A 33-year-old female asked:
Finished fluconazole for yeast infection & using mycolog cream. still having burning, discharge and my vagina is extremely red & irritated. could i need something different? my dr wasnt in today
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 24 years experience
Needs assessment: If you have been treated for vaginal yeast with fluconazole and mycolog and the symptoms are not improving then a reevaluation is needed. The Obgyn will have to determine if something other than yeast is causing the symptoms.Once the cause is determine then a treatment can be determined
Created for people with ongoing healthcare needs but benefits everyone.
270 viewsAnswered >2 years ago
Last updated Dec 20, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.